# SDR DXTA2025042803220

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0331
- Aircraft time: 2,994 hours, 1,972 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lift Strut
- Part number: M81934104C005
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HARDWARE: HARWARE FELL OUT OF DOOR STRUT CORRECTIVE ACTION: TECHS FOUND HARDWARE TEMP INSTALLED ON MED DOOR STRUT. REMOVED HARDWARE AND CHECKED FOR ANY DAMAGE OR DEFECTS WITH NONE NOTED. CONFIRMED PARTS ON ORDER AND CORRECT REPLACEMENT PARTS AND TEMP INSTALLED ORIGINAL HARDWARE. NEXT DAY, RECEIVED  REPLACEMENT HARDWARE AND INSTALLED ON FWD MED DOOR STRUT. OPS CHECKS GOOD AT THIS TIME. ALL ITEMS SECURE. WORK DONE REF CE-680A AMM 52-15-15. HING PIN ON/OFF P/N 7411323-5 NSN BEARING ON/OFF P/N M81934/1-04C005 NSN
